# SDR DL738041074

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 15,960 hours, 7,329 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Battery
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ROGER UNIT SMOKED IN FLIGHT.  BATTERIES REMOVED BY FLIGHT ATTENDANT.  CABIN ROGER UNIT NR 1995 SER NUMBER 101433 REMOVED FROM A/C BY GATE GOURMET.
